Expansion formulas for European options in a local volatility model

Abstract : Because of its very general formulation, the local volatility model does not have an analytical solution for European options. In this article, we present a new methodology to derive closed form solutions for the price of any European options. The formula results from an asymptotic expansion, terms of which are Black-Scholes price and related Greeks. The accuracy of the formula depends on the payoff smoothness and it converges with very few terms.
Type de document :
Article dans une revue
International Journal of Theoretical and Applied Finance, World Scientific Publishing, 2010, 13 (4), pp.603-634. 〈10.1142/S0219024910005887〉
Liste complète des métadonnées

Littérature citée [10 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00325939
Contributeur : Emmanuel Gobet <>
Soumis le : mardi 30 septembre 2008 - 17:39:13
Dernière modification le : lundi 29 février 2016 - 16:34:15
Document(s) archivé(s) le : lundi 8 octobre 2012 - 13:45:34

Fichier

BenhamouGobetMiri_dupireSept08...
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Eric Benhamou, Emmanuel Gobet, Mohammed Miri. Expansion formulas for European options in a local volatility model. International Journal of Theoretical and Applied Finance, World Scientific Publishing, 2010, 13 (4), pp.603-634. 〈10.1142/S0219024910005887〉. 〈hal-00325939〉

Partager

Métriques

Consultations de la notice

539

Téléchargements de fichiers

844